# SDR SWAA2021061670424

- Difficulty date: May 8, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 74,727 hours, 43,976 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH HORIZONTAL STAB RIB ASSY 5 (STAB STA 129.50) STIFFENER 3 HAS A CRACK ON THE LOWER AREA ; / 12. APPLIED PRIMER TO REPAIR PARTS AND RIB BARE METAL IAW SRM 55-10-09-2R-4 STEP 4 L. OK TO INSTALL REPAIR PARTS.;13. INSTALLED REPAIR PARTS ON RIB 3RD STIFFENER AREA IAW SRM 55-10-09-2R-4 STEP 4 M THRU 4 R. QC REQUIRED TO VERIFY INSTALLATION.;14. INSTALLED INSPAR RIB ON RT HORIZONTAL STABILIZER AT STAB STATION 129.50 IAW SRM 51-40-02-0G-0 AND DWG #'S 182A1500; 182A3001 REPAIRED RH HORIZONTAL STAB RIB ASSY 5 (STAB STA 129.50) STIFFENER 3 LOWER AREA IAW SRM 55-10-09-2R-4;
